Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Chemotherapy Questions

Im diagnosed with pre b all in last aug 19, I have undergone with intensive treatment of 1 month chemotherapy followed by hdmtx in dec 19, in middle I was using sprycel 70 mg, and finally in jan 2020 I have underwent autologous stem cell transplant, now my bcr abl is 0.68%, currently on veenat 400 mg, is decease can be curable?

Pritam Sureshchandra Kataria 90% (57ratings)
MBBS, MD - General Medicine, DM - Medical Oncology
Oncologist, Mumbai
So the final diagnosis is pre b cell all with ph positive. I believe autologous transplant was done since you had a very good response to chemo and mrd was negative. So I think prognosis appears good. Please continue imatinib.
1 person found this helpful
Submit FeedbackFeedback

2013-mastectomy surgery followed by chemotherapy (6) (doxorubicin) and radiotherapy (25) followed by ai therapy including tamoxifen citrate 20 mg (5 yrs) 2018- metastasis in lumber spine along l3-l4 region treated by palliative radiotherapy (5 of 20 gy dosage) followed by ai therapy including letrozole 2.5 mg+palbociclib+monthly zoledronic acid 4 mg inj. But due to some affordability issues were unable to continue it. Now 2020- metastasis progressed to retroperitoneal region proximal to left para-aortal lymph nodes as per latest mri screening. From last few months she is suffering from excruciating pain in lumber spine that radiates to her ribs and intensifies during night. So for current condition she has already completed palliative radiotherapy (10) but that was of no use to her in terms of pain management or tumor suppression. So she is currently on chemotherapy treatment and completed 3/6 of paclitaxel100 mg+carboplatin. Our problem is that she is suffering from side effects of chemo including nausea, vomiting, diarrhea and abdominal cramps. Please help us to get her relieve from this condition.

MBBS, MD - Oncology, DNB Radiation Oncology
Oncologist, Delhi
While these may be the side effects of chemotherapy, they may also be a subtle pointer towards drop in white blood cell counts specially if the patient is taking the chemotherapy on a weekly basis. The patient also needs good pain management.
1 person found this helpful
Submit FeedbackFeedback

Doctor, my mother is undergoing a chemotherapy treatment from may 8th till going on. 3 cycle of treatment is completed. But mother sugar level is increased above 300. Due to this she is becoming weak and feeling very tiredness. Please tell me how to control this sugar level. Please advice what foods to be taken during this treatment. Some peoples are telling like this chemotherapy treatment will increase the sugar level to high. 4th cycle of treatment is going to happen next month. Please tell me the solution.

Dr.Masood Adnan 89% (652ratings)
MD - Internal Medicine, MBBS, Nephrology
General Physician, Roorkee
Doctor,
my mother is undergoing a chemotherapy treatment from may 8th till going on. 3 cycle of treatment is complete...
This is quite high blood sugar level as chances of infection after chemotherapy increase and dm will further worsen them. Inform your oncologist about it. Avoid sweets, potato, rice and juices. Anything that tastes sweet should be avoided. At this blood sugar level she might need medication. You can register for online consultation with me if you want.
1 person found this helpful
Submit FeedbackFeedback

My 16 year old daughter throws up every night after dinner. But then she goes back and eats and is fine. We've been to several drs and they have tested her for everything from ulcers to gallbladder disease and they can't find anything wrong with her. Can someone help?

Dr.Sreepada Kameswara 95% (24981ratings)
DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Hyderabad
My 16 year old daughter throws up every night after dinner. But then she goes back and eats and is fine. We've been t...
Hi madam, homoeopathy has good treatment for your daughter's problem and without side effects or addiction. Please give her homoeopathic medicine ipecac 200 daily in the morning (5 to 6 pills each time) for 7 days. However, her condition needs comprehensive treatment for a permanent solution. If you wish, you may opt for private consultation with me through Lybrate: rs149/ for further treatment.
1 person found this helpful
Submit FeedbackFeedback

My father first chemo is going to start in two days. Carboplatin 150 mg being planned./week. I just wanted to know complications with this drug and how to control wbc counts. Pls advise thank you.

Dr.Parth Patel 86% (43ratings)
DNB (Surgical Oncology), MS - General Surgery, MBBS
Oncologist, Vadodara
neutropenia,nausea vomiting,nephrotoxicity are the possible side effects. to improve counts you can go with granulocyte colony stimulating factor ( Gcsf/filgrastim) with your oncologist s advise
2 people found this helpful
Submit FeedbackFeedback

Hi sir, I am 24 years old I am suffering from lungs cancer I am giving treatment for kemo therapy and surgery successful. But last 10 days I am filling some pain in upper side of back.

Dr.Jayvirsinh Chauhan 93% (32366ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
You should take proper check up for that. It is not possible to diagnose on just one symptom. You can consult me at lybrate for homoeopathic treatment..
Submit FeedbackFeedback

Hello sir good morning. I'm brijesh, I want to know. How to fight against radiation and chemotherapy? Coz I have oral CANCER and already done SURGERY. Thank you sir.

Dr.Premitha R 89% (64ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma In Medical Radio Therapy, DNB
Oncologist, Bangalore
Hi, it's not fight against radiotherapy and chemotherapy, it's go along with them. You need to fight against the cancer. During the above said treatments you will be regularly monitored by your Doctors for the toxicities and managed accordingly. Additionally you should be having a positive thoughts and hopes that you will successfully fight against the cancer and follow the instructions given to you by your doctors.
5 people found this helpful
Submit FeedbackFeedback

My father in law is suffering from lung cancer and it's spread in brain. Doctors have done radiation therapy. Now they are about to do chemotherapy or targeted therapy. But I have heard that radiotherapy and chemotherapy leads to damaging of healthy cells too which leads to death. Please help me out.

Dr.Premitha R 89% (64ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery, Diploma In Medical Radio Therapy, DNB
Oncologist, Bangalore
Yes it's true that radiotherapy and chemotherapy do damage normal cells, but normal cells have ability to repair themselves faster, hence do not die. Higher techniques like IMRT, RAPIDARC TOMOTHERAPY, VMAT, which are available in many centres, decrease the radiation to the normal cells and plenty of supportive medicines help you to overcome the toxicities of chemotherapy.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Chemotherapy treatment

View fees, clinic timings and reviews